# SDR DHL2004806588

- Difficulty date: February 5, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FWD CENTER SECTION FLOORBEAM CRACKED 3.000 AT STA 140.000 LBL 32.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  CUT OUT FLOORBEAM DAMAGED AREA.  INSPECTED FOR CRACK IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  FABRICATED 2EA ANGLE DOUBLER (7075-T6 0.160), 2EA FILLER-FWD/AFT ( 7075-T6 0.071), 2EA SPLICE DOUBLER-FWD/AFT (7075-T6 0.071), 1EA FILLER -T- (7075-T6 0.125), 1EA CLIP (7075-T6 0.090) AND 1EA SPACER (7075-T6 0.142) IAW ED EDU80-4, DWG U80-R04.  CLEANED, TREATED AND PRIMED AREA AND FABRICATED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED PARTS ON FLOORBEAM STA 140.000 LBL 32 WITH NEW FASTENERS.
